MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 GO MALE COUDE CATHETER WITH SUREGRIP; INTERMITTENT COUDE CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 GO MALE COUDE CATHETER WITH SUREGRIP; INTERMITTENT COUDE CATHETER
Model Number 50818G
Medical Device Problem Code Inadequate Instructions for Healthcare Professional (1319)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that two boxes of intermittent coude catheter had orange stripe instead of the correct red stripe on the carton label.All the other information were correct.
 
Additional Manufacturer Narrative
The reported event was confirmed as manufacturing-related.Visual inspection noted one photo sample was received showing two box labels for magic 3 go catheters.Visual evaluation noted that the box labels had the correct information on the labels themselves, but the orange label was used on the packaging.It was verified that this lot number was intended to have a red label on the packaging.Although the reported event was confirmed, a root cause could not be determined.A potential root cause for the reported failure could be ink solution/color.The device history record was reviewed and found a possible manufacturing issue(s) that could have caused or contributed to the reported event.Labeling review was not performed because labeling could not have prevented the reported failure.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
MAGIC3 GO MALE COUDE CATHETER WITH SUREGRIP
Common Device Name
INTERMITTENT COUDE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10469033
Report Number1018233-2020-05546
Device Sequence Number3054979
Product Code EZD
UDI-Device Identifier00801741137044
UDI-Public(01)00801741137044
Combination Product (Y/N)N
PMA/510(K) Number
K172247
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/28/2023
Device Model Number50818G
Device Catalogue Number50818G
Device Lot NumberJUES1493
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/25/2020
Initial Date Received by Manufacturer 08/06/2020
Supplement Date Received by Manufacturer10/16/2020
Initial Report FDA Received Date08/28/2020
Supplement Report FDA Received Date11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1